# SDR SIMA20171119002

- Difficulty date: November 19, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 33,347 hours, 28,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT FR 77 STR 3R. REPAIRED FR 77 STR 3R IAW SRM 53-32-01 ITEM 3FIGURE 204 SHEET 3.
